# SDR QXEA2010090900529

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 4,459 hours, 5,085 cycles
- Engine: Pwc PW150A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 264AR UPPER HORIZ SUB STRUCTURE CRACKED AT THE AFT END.  REMOVED DAMAGED SECTION AT RT UPPER CHANNEL PN 85357153 IAW AD 8/4-53-3330 ISSUED 02 SEPT 10. USED EDDY CURRENT TO INSPECT REPAIR NO CRACKS FOUND.  TREATED AREA AND APPLIED PAINT.
